Before I had several sexual partners but as of now I only have one partner. My partner was diagnosed with ngu (non gonoccocal urethritis) because he was experiencing yellowish-green discharge. I went to have myself checked and I was diagnosed with bacterial vaginosis. I was prescribed metronidazole forte a vaginal suppository (1 suppository a night for 7 days). My partner was also prescribed meds and took an anti-gonorrhea injection. When I went back to my ob-gyne she said I was already cured. When my partner and I had intercourse without condom, it was very painful for me. I went to another ob-gyne and I was diagnosed with vulvovaginitis and uti because of my high wbc count in my urinalysis. She prescribed Cefuroxime 500 mg (2x a day with an interval of 12hrs for 1 week) and Travocort Cream (2x application within a day). My partner told me that his ngu came back because he noticed he had yellowish-green stains again and he’s also taking his meds. I’m done with my medications and will soon visit my ob-gyne again for a follow up check up. I just want to know if my past bacterial vaginosis, vulvovaginitis and uti has caused my partners ngu? I’m really worried because he has ngu for the second time now and I don’t know if it is because of me. Would like to hear from you asap! Thank you.
ITS BECAUSE OF YOU DEFINITELY. TAKE PROPER GYNECOLOGY ADVICE SO THAT HE WONT BE AFFECTED IN FUTURE
it does seem to be because of you ,unless he has had sex with other female partners. If he hasn’t then its definitely vulvovaginitis of your vulva that has gt him another episode of gnu. you both should maintain proper genital hygiene and take medicines till both of you get cured.
starting broad spectrum antibiotics can help.
it is from your vulvovaginitis ..both of you should avoid having a relation until you get completely cured with antibacterials and antibiotics… and gradually try protected sex until you both are sure of there is no more infection in your bodies(from the Complete blood picture)and whilte blood cells count…’